Please answer the following 5 questions using the scenario. You do not need to w

Please answer the following 5 questions using the scenario. You do not need to write paragraphs for this Critical Thinking- copy and paste below, and answer the questions.Scenario: A 72-year-old client, with a history of heart failure HF and allergy to peanuts, has been in the surgical critical care unit for past 3 days following abdominal surgery for stomach cancer. The client’s central line has become thrombosed and was successfully replaced.1. Highlight the assessment findings that require immediate follow-up by the nurse:Approximately 10 minutes after the insertion, the client reports feeling flushed and states, “my heart is just racing.” The client is visibly flushed and clammy to the touch. Vital signs include blood pressure (BP), 60/Doppler; heart rate (HR), 160; respiratory rate (RR), 30; and temperature (T), 99°F.Scenario: After the initial sudden appearance of signs and symptoms, the client continues to become more flushed and reports, “a lump in my throat.” Audible wheezing can be heard at the bedside as the client exhales. The client appears apprehensive and is moving restlessly in the bed.2. (Fill in the blank) Choose the most likely options for the information missing from the statement below by selecting from the list of options provided.Based upon the demonstration of ___1 ___, ___1___, ___1___, ___1___ and __1___ the diagnosis of _____2____ is made.Option 1Option 2Audible wheezingCardiogenic ShockGeneralized flushing Anaphylactic ShockCardiac diagnosisHypovolemic ShockKnown allergyPulmonary Embolism Recent surgeryAcute Congestive Heart Failure RestlessnessTachycardiaHypotension Client’s ageScenario: It has been decided that the client’s anaphylactic shock reaction was due to an allergy to latex. Supplemental oxygen was provided via nonrebreather mask. Intravenous (IV) vasopressor was administered and lactated Ringer (LR) was hung.3. Choose the most likely options for the information missing from the statements below by selecting from the lists of options provided.Based on the treatment goals and interventions already initiated, the client’s priority need will be to ______________1____________. This will be best accomplished by initially administrating ____________2____________ followed by ______3 ______ and _____3____.Option 1Option 2Option 3Reverse biochemical mediators IV epinephrineIV epinephrineStabilize blood pressureIV diphenhydramineIV diphenhydramineStabilize respiratory rateIV hydrocortisoneIV hydrocortisoneScenario: The interventions have resulted in the stabilization of the client’s breathing, heart rate and blood pressure. The client is now resting quietly. It is at this time that the nurse begins to revise the client’s plan of care to minimize the client risk for injury while maximizing client safety.4. Which actions would the nurse include in the plan of care at this time? Select all that apply.1. Monitor mental status daily to note changes in cognition and/or behavior indicative of anoxic injury.2. Remove all products containing latex from the client’s immediate environment.3. Clearly post notice of client’s latex allergy in view of staff and visitors.4. Place automatic epinephrine injector for ease of rapid access.5. Include existence of latex allergy into client medical record.6. Place properly identified allergy bracelet on client.7. Monitor electrocardiogram for ischemic changes.Scenario: It has been 3 days since the client experienced the anaphylactic reaction to latex and 2 days since being transferred out of the surgical critical care unit to a postsurgical unit. In this period the client has had no contact with any latex products during direct care or treatment interventions. There has been no reoccurrence of allergic signs or symptoms and no indication of resulting organ damage related to the original allergic episode. The client has recovered sufficiently from the partial gastrectomy and discharge is planned for the am.5. Use an X to indicate which information listed in the left column would be included in the client’s discharge instructions to avoid future episodes of latex induced anaphylaxis.InformationIncluded in discharge instructionsCommon products containing latexCommon cross-sensitivities to a latex allergyWays to minimize contact with latex containing productsRecognition and response to the early signs and symptoms of an allergic reactionEffective self-administration of epinephrineCost of various forms of epinephrine injectors
Requirements: explanation / answer   |   .doc file

Published
Categorized as Nursing

Leave a comment

Your email address will not be published. Required fields are marked *